# SDR IPXA2025082526064

- Difficulty date: August 18, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 61,526 hours, 9,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 110582
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER DECK AISLE EMERGENCY LIGHT M4915 AND L5733 INOP.   I.A.W AMM 33-51-04-902-001-001 REV.114 REPLACED EMERGENCY LIGHT BATTERY (M5169) AT UPPER DECK SIDEWELL & PERFORMED EMERGENCY LIGHT (M4915 L5733) TEST,  RESULT WAS SATISFACTORY.
